Duke Mathematical Journal

On certain functions connected with polynomials in a Galois field

Leonard Carlitz

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 1, Number 2 (1935), 137-168.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077488973

Digital Object Identifier
doi:10.1215/S0012-7094-35-00114-4

Mathematical Reviews number (MathSciNet)
MR1545872

Zentralblatt MATH identifier
0012.04904

Citation

Carlitz, Leonard. On certain functions connected with polynomials in a Galois field. Duke Math. J. 1 (1935), no. 2, 137--168. doi:10.1215/S0012-7094-35-00114-4. http://projecteuclid.org/euclid.dmj/1077488973.


Export citation